| Model Number |
434897 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Thrombosis/Thrombus (4440)
| Date of Event |
07/08/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
A pk papyrus covered stent system was selected for treatment of a type iii perforation in the mid rca.There was stent thrombosis following the deployment of the stent.
Additional Manufacturer Narrative
The affected pk papyrus stent system was not returned to biotronik and could therefore not be subjected to a technical investigation.The catheter laboratory report or images of the case such as angiographies could also not be obtained.The provided clinical information (pk papyrus device registration form) was reviewed to establish whether a device deficiency contributed to this event.Review of the product release documentation confirmed that the device was manufactured according to specifications and fulfilled all the requirements of in-process and final inspection.Based on the provided documentation and the conducted review no manufacturing related root cause could be identified.Please note that, according to the ifu, the user is advised to hold the pressure for 15-30 seconds during balloon inflation.Pk papyrus is indicated for the treatment of acute perforations of native coronary arteries and coronary bypass grafts in vessels 2.5 to 5.0 mm in diameter.As such, this device is typically used in emergent response to a life-threatening adverse procedural event unrelated to use of the pk papyrus.